Filtros : "Zine, A" Limpar

Filtros



Refine with date range


  • Source: Siam Journal on Mathematical Analysis. Unidade: EP

    Assunto: EQUAÇÕES DIFERENCIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      KAWANO, Alexandre; ZINE, A. Uniqueness and nonuniqueness results for a certain class of almost periodic distributions. Siam Journal on Mathematical Analysis[S.l.], v. 43, n. 1, p. 135-152, 2011.
    • APA

      Kawano, A., & Zine, A. (2011). Uniqueness and nonuniqueness results for a certain class of almost periodic distributions. Siam Journal on Mathematical Analysis, 43( 1), 135-152.
    • NLM

      Kawano A, Zine A. Uniqueness and nonuniqueness results for a certain class of almost periodic distributions. Siam Journal on Mathematical Analysis. 2011 ; 43( 1): 135-152.
    • Vancouver

      Kawano A, Zine A. Uniqueness and nonuniqueness results for a certain class of almost periodic distributions. Siam Journal on Mathematical Analysis. 2011 ; 43( 1): 135-152.

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021